# SDR SWIA2024091900006

- Difficulty date: September 6, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 45,962 hours, 41,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS AND SKIN OIL CANNING ON CENTER FRAME SECTOR P/N 600-34014-277  LOCATED OFF FS235.00 AND BETWEEN STGR-26L AND STGR-26R AFT OF NLG. THIS HAS BEEN CLASSIFED AS A MAJOT REPAIR. FORM M-337 INITIATED.   (FILED CLOSED)    PERFORMED SHORING OF THE AIRCRAFT  IAW ISE-STR-24-063 REV -- DATED 2024-09-10. REMOVED AND REPLACED THE CENTER FRAME SECTOR (P/N600-34014-277)  LOCATED OFF FS235.00 AND BETWEEN STGR-26L AND STGR-26R AFT OF NLG IN REFERENCE TO CRJ 200 SRM CH 51-42-06, 51-42-21, 53-11-15, AND DWG #600-34014. COMPLIED WITH MAJOR REPAIR FORM M-337 AND STRUCTURAL MAJOR REPAIR TASK CARD 51-900-1003-SKY. REFERENCE MHIRJ SOW FOR WORK COMPLETED BY MRT. SHORING MATERIALS HAS BEEN REMOVED.
